# SDR SIMA20160131002

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,222 hours, 22,214 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Attach Fitting
- Condition: Missing
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RETRACTION OF GEAR ON TAKEOFF, HEARD CLACKING NOISE AS GEAR LOCK RELEASE, THEN AS LOCKING IN WW, SLOWED TO 200 KTS.  RECYCLED GEAR AT SLOW SPEED, NO SOUND OF DOOR OPEN UPON ACCELERATED TO 290 KTS SOUNDS OF WHEEL DOOR OPEN.  ALSO UPON FIRST RETRACTION WHEEL DOORS SOUNDED OPEN.  THAT IS WHY WE SLOWED.  FOUND AFT NLG DOOR UPPER ATTACHMENTS PIN & HARDWARE, RT SIDE, MISSING & DOOR IS UNABLE TO BE SECURED.  REMOVED AFT NLG DOOR IAW AMM 32-22-05.
